Interesting Facts That You Need To Know About Risperdal Gynecomastia Lawsuits
These days, there has been an increase in the number of lawyers and attorneys who are investigating a very rare and interesting case about young boys who were allegedly said to develop male breasts due to their consumption of the antipsychotic drug called as Risperdal. There is also an allegation that the company manufacturing Risperdal failed to properly provide sufficient and adequate information as well as warnings with regards to any potential risk that may arise from it and also, they have failed in conducting proper research about the possible negative effects of the said drug.
Prior to us proceeding in discussing the possible lawsuit that may arise from the said situation, let is first educate ourselves about how Risperdal causes the breast of boys to develop.
There has been an allegation that Risperdal has the ability of increasing the level of prolactin, a hormone that is now for stimulating the development of breasts in women, that is present in the body. Those young boys or young adolescent who have been taking the said drug and are showing an increase in the level of prolactin in their body may possibly develop male breast, the said growth that was scientifically pertained to as gynecomastia by experts. In addition to that, it has also been said that boys who happen to be suffering from gynecomastia has the tendency of experiencing pain or discharge in their nipples.
There are also researches that have resurfaced which supported that claim that Risperdal really has the side effect of causing the development in the breasts of young males. In the two thousand six issue of the Clinical Psychopharmacology Journal, a study was also published stating that risperidone, a generic of Risperdal, that is being administered to young males at doses used commonly for the treatment of psychotic symptoms also causes the increase in the level of prolactin, which leads to clinical consequences like gynecomastia.
There has been so many cases regarding this matter against the manufacturing company mass producing Risperdal and one hundred thirty of the said cases are focused towards the allegations that such drug causes the development of breasts in male. If your loved one or perhaps you, is using Risperdal and suddenly suffered from having your breasts developed, it would be best for you to take legal actions so that you can collect compensation the expenses you have for your surgery, your bills in the hospital, mental trauma and other related damages. You can also hire the service of lawyers or attorneys who are expert when it comes to cases such as yours as they can help you best in difficult situations.
Suggested Article: this post